MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH OSSEOSP.PROFILE EV 4.8PC-13MM; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH OSSEOSP.PROFILE EV 4.8PC-13MM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 25461
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant fracture.Half of the side wall broken away from the implant neck.Both parts were present.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our experience in the investigation of similar complaints.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
OSSEOSP.PROFILE EV 4.8PC-13MM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24284357
Report Number3013111692-2026-04972
Device Sequence Number8318616
Product Code DZE
UDI-Device Identifier00840828176217
UDI-Public00840828176217
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130999
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2019
Device Catalogue Number25461
Device Lot Number166993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown